# SDR QXEA0100900

- Difficulty date: June 1, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 39,991 hours, 50,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- UPON INSPECTION, FOUND DAMAGE TO CARGO DOOR FRAME.  REPAIRED IN ACCORDANCE WITH FOKKER STRUCTURAL REPAIR MANUAL.  REQUIRED INSPECTION COMPLIED WITH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
